# SDR CALA2016012200064

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 25,478 hours, 8,449 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, STATION 138.70 INBD RIVET ROW, BETWEEN NR 8 & 9 RIVET, FROM AFT SIDE OF LOWER SKIN, FOUND CRACK INDICATION.  CONFIRMED CRACK TO BE 1/2" IN LENGTH.  LOWER INSPAR SKIN AT STATION 138.70 HAS BEEN REPAIRED IAW SRM.  COMPONENT FC FOLLOWED BY REPEAT INTERVALS AT 55-10-01 REP 11.  STATION 147.90 REPAIR DIP CLOSED & INSPECTION DATA EVERY 9000 FC BY DVI & LFEC IAW SRM 55-10-01 REPAIR 11 ADDED TO THIS DIP.  BOTH CRACKED AREAS ARE NOW COVERED BY ONE COMMON DOUBLER.  INSPECTION THRESHOLD AT 56000 FC TOTAL COMPONENT TIME & REPEAT EVERY 9000 FC THEREAFTER.  DIP 95942.
